Continues nausea weakness and dizziness along with upper back pain and pain just under my ribs on the left and right side of my abdomin?
See MD. You really need to be examined and have a thorough history done. You may need lab work and radiologic studies. I'd see your physician.
See an MD ASAP. Hi, it's not normal to have all the reported symptoms above, and not way anyone can tell you what's going on without laying a hand on you and possibly some blood test and imaging, please see a doctor ASAP for examination. Feel better soon.
Bleed heavily after taking ECP, now it stopped but I m having upper back pain, dizziness headache and weakness. Please tell me the food to recover?
Any healthy diet. Any normal, healthy diet is fine. There should be a variety of different foods over the course of a week. The effects of emergency contraception pills are not related to the foods eaten. A woman should contact her doctor, if she is having bothersome or worrisome symptoms after taking an ECP (plus realize that the symptoms may or may not be caused by the ECP). Read more...
Bleed heavily after taking ECP, now it stopped but I m having upper back pain, dizziness headache and weakness. Please tell me the food to recover.?
Side effects ECP. I'm not sure if ECP means emergency contractive pill or another acronym. Probably best to rest, drink sufficient water or herbal tea without caffeine, and eat bland food you can tolerate. Hopefully, you will feel much better tomorrow. If your symptoms continue or worsen, please seek medical help. Read more...